Flow over compliant rotating disks
Carpenter, P. W. (Peter William), 1942- and Thomas, P. J. (Peter J.). (2007) Flow over compliant rotating disks. Journal of Engineering Mathematics, Vol.57 (No.3). pp. 303-315. ISSN 0022-0833Full text not available from this repository.
Official URL: http://dx.doi.org/10.1007/s10665-006-9089-3
Flow over compliant materials and compliant coatings has been studied for decades because of the potential of using such materials for laminar-flow control. Since boundary layers in most flows of engineering interest are three-dimensional the classic rotating-disk flow geometry, the paradigm for studying three-dimensional boundary layers, has been adapted to investigate flow over compliant rotating disks. This paper reviews the literature on the existing experimental and theoretical research on flow over compliant rotating disks. The article concludes by evaluating the status of the available results and their implications as regards future research routes to investigate the capabilities of compliant materials for laminar-flow control.
|Item Type:||Journal Article|
|Subjects:||T Technology > TA Engineering (General). Civil engineering (General)
Q Science > QA Mathematics
|Divisions:||Faculty of Science > Engineering|
|Journal or Publication Title:||Journal of Engineering Mathematics|
|Number of Pages:||13|
|Page Range:||pp. 303-315|
|Access rights to Published version:||Restricted or Subscription Access|
Actions (login required)